MathSciNet Relay Station
MathSciNet bibliographic data
MR2169026 35L65 (35L67 76L05)
Danilov, V. G.; Shelkovich, V. M. Delta-shock wave type solution of hyperbolic systems of conservation laws. Quart. Appl. Math. 63 (2005), no. 3, 401–427.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement